# SDR USAASB00298

- Difficulty date: October 22, 2000
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 577957
- Condition: Cracked
- Location: Rt Engine
- Part time: 7,160 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LGA-MCO - FLT 2667 - DURING CRUISE, THE RIGHT ENGINE OVERHEAT LIGHT ILLUMINATED.  THE LIGHT WENT OUT WHEN THE ENGINE POWER WAS REDUCED.  THE AIRCRAFT DIVERTED TO BWI AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED AND NO ENGINE SHUTDOWN OCCURRED.  MAINTENANCE FOUND THE RIGHT FUEL HEAT MANIFOLD SUPPLY DUCT CRACKED.  REMOVED ENGINE, REPLACED FUEL HEAT MANIFOLD SUPPLY DUCT AND REINSTALLED ENGINE.  ALSO, REMOVED AND REPLACED THE RIGHT ENGINE FUEL HEAT VALVE (P/N 320115), ENGINE START CABLE (P/N 20825-5) AND ENGINE THROTTLE CABLE (P/N 20800-5) DUE TO HEAT DAMAGE.  ACCOMPLISHED ENGINE RUN.  OPS CHECK AND LEAK CHECK GOOD.  (M)
